# SDR DALA2016092806951

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, FLOORBEAM HAS CORROSION UPPER AND LOWER SURFACES BS 947 RBL 55". MAINTENANCE CORROSION FOUND ON EXISTING REPAIR WITH NO ALLOWABLE DAMAGE ON 947 RBL 55 TCAP IAW B737-800 SRM 53-70-51 REPAIR 5.
